# SDR 06FDEA04388

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL REPAIR LOCATED AT STA 710, STR 28R FOUND NOT TO BE INSTALLED USING APPROVED DATA.  REF SNRM NR N00937 AND SRM 53-30-3 INCORRECT BLIND FASTENERS ARE INSTALLED ON REPAIR.  REMOVED BLIND FASTENERS BS 710 STR 28R AND REINSTALLED SOLID FASTENERS REF SRM 51-30-02 PG 2.  REMOVED INTERCOSTAL REPAIR SPLICE AND FRAME STRAP FOR ACCESS AND REINSTALLED REF SRM 51-30-02 PG 2.  REMOVED FASTENERS STR 27R BS 710 FOR ACCESS AND REINSTALLED REF SRM 51-30-02 PG 2. REMOVED LEVELING COMPOUND FOR ACCESS AND REINSTALLED REF SRM 51-10-05 PG 1 APPLIED CIC REF SRM 51-10-02 PG 1 CLASSIFIED AS A MAJOR REPAIR, COMPLETED REF SRM 53-30-3 FIG 3.
